Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weight loss,painful swelling in groin and armpit,white patches inside mouth,heavy smoker in past

hello ,doctor.I am 18 years old. I have been a smoker for the past 10 years (a pack a day) as well as a heavy user of hashish over a period of 9 years.i hope you ll help with these symptoms over the last three months. - Weight loss(7-8 kilograms in a period over a week) - Painful swellings in the groins and armpits. _Smooth White and Grey patches in the inside of my mouth I ll be grateful if you could or could not tell me if i need be worried.
Asked On : Sat, 14 Apr 2012
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response
Dear Raza
by the history its suggestive of immuno-compromised state.May i suggest you to get your HIV Test done at the earliest.Lets keep our finger crossed,GOD BLESS YOU
Answered: Tue, 17 Apr 2012
I find this answer helpful
  User's Response
The white-grayish patches in your mouth can be due to your tobacco & drug abuse. But weight loss, painful swellings in the groin, arm pits... suggest that your lymph nodes are tender & enlarged, which is related to either malignancy or chronic viral infection. I support Dr B.R. Naik's opinion regarding your health. Drug abusers are very prone to HIV infection. I advice you to get your HIV test done along with complete blood and urine tests. FNAC test of your lymph nodes & chest X-ray, to diagnose TB. Till your test reports come, just pray to God that you don't suffer from any incurable disease. Quit smoking & drugs, lead a healthy life style. Keep away from drug abusers. Consult a good psychiatrist. My best wishes are with you. Take care & get well soon.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor